# SDR USAA2013061200018

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 9,076 hours, 4,615 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367402800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL 151MF BETWEEN FR56 TO FR58 & BETWEEN S38R TO S34R, Y860.  REPLACED AFT CARGO FLOOR PANEL 151MF IAW AMM 53-42-12/14.
